# SDR SWAA2022120869471

- Difficulty date: November 9, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ZEE ANGLE, BS 500D, S26L - 26R, WL 156.5, IN FWD CARGO BAY.   REPLACED THE ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DRAWING 143A9481, SHEET 7, REV A.
